# SDR ASAA2013080395728

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,754 hours, 7,761 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF THE F/OS FMC DID NOT AUTOMATICALLY SWITCH INTO THE CLIMB MODE/PAGE.  ACFT GROUNDED. RESET SYS, GROUND FUNCTIONAL CHECKED GOOD IAW AMM 34-60-00, NO HISTORY LAST 90 DAYS.
